# SDR VTZA96221

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 91SE16
- Condition: Lack Lube
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 6508 - ROA-IAD - ABORTED THE TAKEOFF DUE TO THE BAGGAGE DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 41005 IAW MEL 52-3.  MX LATER CLEARED DMI NR 41005 AND 6-20-96 BY INSPECTING AND LUBING THE DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
